# SDR AALA202510131554

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 69,652 hours, 29,252 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Not Opened
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HARD TO OPEN. FOUND DOOR RUBBING ON METAL THRESHOLD PLATE, ADJUSTED THE LAVATORY-A  DOOR THRESHOLD. PER AMM 25-40-00.
